×

zbMATH — the first resource for mathematics

The irreducibility of the space of curves of a given genus. (English) Zbl 0181.48803

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] S. Abhyankar, Resolution of singularities of arithmetical surfaces,Proc. Conf. on Arith. Alg. Geom. at Purdue. 1963. · Zbl 0147.20503
[2] M. Artin, The implicit function theorem in algebraic geometry,Proc. Colloq. Alg. Geom., Bombay, 1968. · Zbl 0199.24603
[3] M. Artin, Some numerical criteria for contractibility,Am. J. Math.,84 (1962), p. 485. · Zbl 0105.14404 · doi:10.2307/2372985
[4] J. Benabou, Thèse, Paris, 1966.
[5] F. Enriques andChisini,Teoria geometrica delle equazioni e delle funzioni algebriche, Bologna, 1918. · JFM 47.0611.02
[6] W. Fulton, Hurwitz schemes and irreducibility of moduli of algebraic curves,Ann. of Math. (forthcoming). · Zbl 0194.21901
[7] J. Giraud,Cohomologie non abélienne, University of Columbia.
[8] A. Grothendieck, Techniques de descente et théorèmes d’existence en géométrie algébrique, IV,Sem. Bourbaki,221, 1960–1961.
[9] R. Hartshorne, Residues and Duality,Springer Lecture Notes,20, 1966.
[10] D. Knutson, Algebraic spaces,Thesis, M.I.T., 1968.
[11] J. Lipman, Rational singularities,Publ. Math. I.H.E.S., no 36 (1969). · Zbl 0181.48903
[12] M. Lichtenbaum, Curves over discrete valuation rings,Am. J. Math.,90 (1968), p. 380. · Zbl 0194.22101 · doi:10.2307/2373535
[13] W. Manger, Die Klassen von topologischen Abbildungen einer geschlossenen Fläche auf sich,Math. Zeit.,44 (1939), p. 541. · Zbl 0019.28203 · doi:10.1007/BF01210672
[14] D. Mumford,Geometric Invariant Theory, Springer-Verlag, 1965. · Zbl 0147.39304
[15] D. Mumford,Notes on seminar on moduli problems, Supplementary mimeographed notes printed at A.M.S. Woods Hole Summer Institute, 1964. · Zbl 0128.15505
[16] D. Mumford, Picard groups of moduli problems,Proc. Conf. on Arith. Alg. Geom. at Purdue, 1963. · Zbl 0154.20702
[17] A. Néron, Modèles minimaux des variétés abéliennes sur les corps locaux et globaux,Publ. Math. I.H.E.S., no 21.
[18] M. Raynaud, Spécialisation du foncteur de Picard,Comptes rendus Acad. Sci.,264, p. 941 and p. 1001.
[19] I. Šafarevich, Lectures on minimal models,Tata Institute Lectures notes, Bombay, 1966.
[20] M. Schlessinger,Thesis, Harvard.
[21] J.-P. Serre,Rigidité du foncteur de Jacobi d’échelon n 3, app. à l’exposé 17 du séminaire Cartan 60/61.
[22] F. Severi andLöffler,Vorlesungen über algebraische Geometrie, Teubner, 1924.
[23] A. Weil, Modules des surfaces de Riemann,Sém. Bourbaki, 168, 1957–58.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.